research centers


Search results: Found 4

Listing 1 - 4 of 4
Sort by

Article
On m-Regular Rings

Authors: Zubayda M. Ibraheem --- Maha F. Khalaf
Journal: AL-Rafidain Journal of Computer Sciences and Mathematics مجلة الرافدين لعلوم الحاسوب والرياضيات ISSN: 18154816 Year: 2012 Volume: 9 Issue: 2 Pages: 61-70
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

As a generalization of regular rings, we introduce the notion, of m-regular rings, that is for all , there is a fixed positive integer m such that is a Von-Neumann regular element. Some characterization and basic properties of these rings will be given. Also, we study the relation-ship between them and Von-Neumann regular rings, -regular rings, reduced rings, locally rings, uniform rings and 2-primal rings.

كتعميم للحلقات المنتظمة, قدمنا الحلقات المنتظمة من النمط -m على أنها لكل يوجد عدد صحيح موجب ثابت m بحيث أن يكون منتظم. في هذا البحث درسنا المميزات والخواص الأساسية له وكذلك العلاقة بين الحلقات المنتظمة من النمط - m والحلقات المنتظمة من النمط - , والحلقات المختزلة والحلقات المحلية والحلقات الموحدة.


Article
On Local Rings

Authors: Zubayda M. Ibraheem --- Anees A. Fthee
Journal: AL-Rafidain Journal of Computer Sciences and Mathematics مجلة الرافدين لعلوم الحاسوب والرياضيات ISSN: 18154816 Year: 2014 Volume: 11 Issue: 1 Pages: 93-97
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

A ring R is called local ring if it has exactly one maximal ideal . In this paper, we introduce some characterization and basic properties of this ring. Also ,we studied the relation between local rings and Von Neumann regular rings and strongly regular rings .

تسمى الحلقة R بالحلقة المحلية اذا امتلكت مثالي أعظمي وحيد. في هذا البحث قدمنا بعض الخواص الأساسية لهذه الحلقة, كذلك درسنا العلاقة بين الحلقات المحلية والحلقات المنتظمة حسب مفهوم نيومان والحلقات المنتظمة بقوة .


Article
On Nil-Injective Rings

Authors: Raida D. Mahammod --- Husam. Q. Mohammad
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2012 Volume: 17 Issue: 4 Pages: 257-260
Publisher: Tikrit University جامعة تكريت

Loading...
Loading...
Abstract

In this paper, we continue the studies of several other authors, on nil-injective rings. In particular, we investigate some characterizations and several basic properties of these rings and the relationship between them and n-egular rings, SF-rings, the IN-rings and Kasch rings, respectively.

في هذا البحث , نكمل دراسة بعض الباحثين, حول الحلقات الغامرة من النمط –nil . بصورة خاصة ندرس بعض المميزات والخواص الاساسية لهذه الحلقات والعلاقة بينها وبين الخلقات المنظمة من النمط –n , الحلقات من النمط –SF , الحلقات من النمط –IN وحلقات كاش.


Article
On Almost WJCP-Injective Rings

Authors: R.D. Mahmood --- Sh.H. Ahmad
Journal: JOURNAL OF EDUCATION AND SCIENCE مجلة التربية والعلم ISSN: 1812125X Year: 2019 Volume: 28 Issue: 1 Pages: 83-89
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

Let R be a ring. The ring R is called right almost WJCP-injective. If for any b∉Y(R), (right non singular) there exists a left ideal X_b of R such that l_R r_R (b)=Rb⊕X_b. In this paper, we give some characterization and properties of almost WJCP-injective rings, which are proper generalization of JCP-injective ring and almost AP-injective ring. Then, we study the regularity of the right almost WJCP-injective ring and some important results which are known for the right JCP-injective rings to be hold for the right almost WJCP-injective rings.

Listing 1 - 4 of 4
Sort by
Narrow your search

Resource type

article (4)


Language

English (4)


Year
From To Submit

2019 (1)

2014 (1)

2012 (2)